Sharon Osbourne: Using Ozempic to lose weight isn't 'cheating'

Sharon Osbourne has insisted using Ozempic to lose weight isn't "cheating".

The 70-year-old star recently revealed she had used the controversial injections to help lose 30lbs over a four-month period and she's urged people to "lighten up" about the use of the drug, which is targeted to type 2 diabetes sufferers to lower blood sugar and reduce the risk of heart attacks and strokes.

She told DailyMail.com: "People think that it's a way of cheating, because you didn't work out for three hours a day, or you don't have some brilliant new trainer so you're cheating. It's not cheating.

"It's just something that you choose to lose weight. So, what is the biggie? I don't get it. "

But the former 'X Factor' star urged people to be honest if they are having the injections.

She said: "It's like people who have a procedure done cosmetically and then they say, 'No, it's a new cream,' or, 'I sleep with a silk pillow now'. Just own it.

"It's your path in life, if you want to do it, do it. Good luck to you. If it makes you happy, great."

Sharon admitted she was very nauseous when she first started the treatment.

She said: "I kept feeling like I wanted to throw up by for three weeks and then boom, it just changed."

And the outspoken TV personality warned the drug isn't "for teenagers at all" and would be "dangerous in the hands of kids."

She added: "You really have to be an adult to do it to understand what you're doing to yourself."

In May, she said she suffered numerous side effects after using a weight loss drug, but didn’t specify what it was at the time.

Sharon revealed on ‘The Talk’: “I was very sick for a couple of months. The first couple of months, I just felt nauseous. Every day I felt nauseous, my stomach was upset, whatever.

“I took it for four months, I lost 30 pounds. I’ve just shoved two chips in my mouth, while we had the break, and I eat normally now, and I haven’t put on a pound. Nothing.”